# SDR A6WA201240500

- Difficulty date: April 4, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 21,519 hours, 21,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, FWD FACE LBL JUST BELOW W/L 120 ANGLE CRACKED.  R & R ANGLE FS 621, LBL 36, W/L 120, SRM 51-40-11, 51-42-21.
